RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lyubetskii, Vasilii Aleksandrovich

Statistics Math-Net.Ru
Total publications: 36
Scientific articles: 36
Presentations: 1

Number of views:
This page:1115
Abstract pages:8733
Full texts:2590
References:872
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person13593
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/209834

Publications in Math-Net.Ru
2019
1. V. G. Kanovei, V. A. Lyubetskii, “Definable Elements of Definable Borel Sets”, Mat. Zametki, 105:5 (2019),  696–707  mathnet  elib; Math. Notes, 105:5 (2019), 684–693  isi  scopus
2018
2. K. Yu. Gorbunov, V. A. Lyubetsky, “A linear algorithm for restructuring a graph”, Avtomat. i Telemekh., 2018, 12,  124–141  mathnet  elib; Autom. Remote Control, 79:12 (2018), 2203–2216  isi  scopus
3. V. G. Kanovei, V. A. Lyubetsky, “Non-uniformizable sets of second projective level with countable cross-sections in the form of Vitali classes”, Izv. RAN. Ser. Mat., 82:1 (2018),  65–96  mathnet  elib; Izv. Math., 82:1 (2018), 61–90  isi  scopus
2017
4. K. Yu. Gorbunov, V. A. Lyubetsky, “Algorithm of transformation of a graph into another one with minimal cost”, Inform. Primen., 11:1 (2017),  79–89  mathnet  elib
5. V. G. Kanovei, V. A. Lyubetskii, “A Countable Definable Set Containing no Definable Elements”, Mat. Zametki, 102:3 (2017),  369–382  mathnet  mathscinet  elib; Math. Notes, 102:3 (2017), 338–349  isi  scopus
6. K. Yu. Gorbunov, V. A. Lyubetsky, “Linear algorithm for minimal rearrangement of structures”, Probl. Peredachi Inf., 53:1 (2017),  60–78  mathnet  elib; Problems Inform. Transmission, 53:1 (2017), 55–72  isi  scopus
7. V. G. Kanovei, V. A. Lyubetsky, “A generic property of the Solovay set $\Sigma$”, Sibirsk. Mat. Zh., 58:6 (2017),  1302–1305  mathnet  elib; Siberian Math. J., 58:6 (2017), 1012–1014  isi  scopus
2015
8. V. G. Kanovei, V. A. Lyubetskii, “On Effective $\sigma$-Boundedness and $\sigma$-Compactness in Solovay's Model”, Mat. Zametki, 98:2 (2015),  247–257  mathnet  mathscinet  elib; Math. Notes, 98:2 (2015), 273–282  isi  scopus
9. V. G. Kanovei, V. A. Lyubetsky, “Generalization of one construction by Solovay”, Sibirsk. Mat. Zh., 56:6 (2015),  1341–1350  mathnet  mathscinet  elib; Siberian Math. J., 56:6 (2015), 1072–1079  isi  scopus
2013
10. V. A. Lyubetsky, A. V. Seliverstov, O. A. Zverkov, “Elaboration of the Homologous Plastid-Encoded Protein Families that Separate Paralogs in Magnoliophytes”, Mat. Biolog. Bioinform., 8:1 (2013),  225–233  mathnet
2012
11. V. G. Kanovei, V. A. Lyubetskii, “Effective Compactness and Sigma-Compactness”, Mat. Zametki, 91:6 (2012),  840–852  mathnet  mathscinet  elib; Math. Notes, 91:6 (2012), 789–799  isi  elib  scopus
12. K. Yu. Gorbunov, A. V. Seliverstov, V. A. Lyubetsky, “Geometric relationship between parallel hyperplanes, quadrics, and vertices of a hypercube”, Probl. Peredachi Inf., 48:2 (2012),  113–120  mathnet; Problems Inform. Transmission, 48:2 (2012), 185–192  isi  scopus
2011
13. K. Yu. Gorbunov, V. A. Lyubetsky, “The tree nearest on average to a given set of trees”, Probl. Peredachi Inf., 47:3 (2011),  64–79  mathnet  mathscinet; Problems Inform. Transmission, 47:3 (2011), 274–288  isi  scopus
14. V. G. Kanovei, V. A. Lyubetsky, “An effective minimal encoding of uncountable sets”, Sibirsk. Mat. Zh., 52:5 (2011),  1074–1086  mathnet  mathscinet; Siberian Math. J., 52:5 (2011), 854–863  isi  scopus
2009
15. A. V. Seliverstov, V. A. Lyubetsky, “On symmetric matrices with indeterminate leading diagonals”, Probl. Peredachi Inf., 45:3 (2009),  73–78  mathnet  mathscinet  zmath; Problems Inform. Transmission, 45:3 (2009), 258–263  isi  scopus
2008
16. V. A. Lyubetsky, E. A. Zhizhina, L. I. Rubanov, “Gibbs Field Approach for Evolutionary Analysis of Regulatory Signal of Gene Expression”, Probl. Peredachi Inf., 44:4 (2008),  52–71  mathnet  mathscinet  zmath; Problems Inform. Transmission, 44:4 (2008), 333–351  isi  scopus
17. V. G. Kanovei, V. A. Lyubetskii, “Borel reducibility as an additive property of domains”, Zap. Nauchn. Sem. POMI, 358 (2008),  189–198  mathnet  elib; J. Math. Sci. (N. Y.), 158:5 (2009), 708–712  elib  scopus
2007
18. V. A. Lyubetskii, S. A. Pirogov, “Nonstandard Representations of Locally Compact Groups”, Mat. Zametki, 82:3 (2007),  383–389  mathnet  mathscinet  zmath  elib; Math. Notes, 82:3 (2007), 341–346  isi  elib  scopus
19. V. G. Kanovei, V. A. Lyubetskii, M. Reeken, “Reducibility of Monadic Equivalence Relations”, Mat. Zametki, 81:6 (2007),  842–854  mathnet  mathscinet  zmath  elib; Math. Notes, 81:6 (2007), 757–766  isi  elib  scopus
20. V. G. Kanovei, V. A. Lyubetskii, “Problems in set-theoretic nonstandard analysis”, Uspekhi Mat. Nauk, 62:1(373) (2007),  51–122  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:1 (2007), 45–111  isi  scopus
2006
21. V. G. Kanovei, V. A. Lyubetskii, “A Cofinal Family of Equivalence Relations and Borel Ideals Generating Them”, Tr. Mat. Inst. Steklova, 252 (2006),  94–113  mathnet  mathscinet; Proc. Steklov Inst. Math., 252 (2006), 85–103  scopus
2005
22. V. G. Kanovei, V. A. Lyubetskii, “Perfect subsets of invariant CA-sets”, Mat. Zametki, 77:3 (2005),  334–338  mathnet  mathscinet  zmath  elib; Math. Notes, 77:3 (2005), 307–310  isi  elib  scopus
2004
23. V. G. Kanovei, V. A. Lyubetskii, “On the Set of Constructible Reals”, Tr. Mat. Inst. Steklova, 247 (2004),  95–128  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 247 (2004), 83–114
2003
24. P. V. Golubtsov, V. A. Lyubetskii, “Stochastic Dynamical Games with Information of Various Types”, Probl. Peredachi Inf., 39:3 (2003),  40–71  mathnet  mathscinet  zmath; Problems Inform. Transmission, 39:3 (2003), 266–293
25. V. G. Kanovei, V. A. Lyubetskii, “On some classical problems of descriptive set theory”, Uspekhi Mat. Nauk, 58:5(353) (2003),  3–88  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 58:5 (2003), 839–927  isi  scopus
1999
26. N. A. Kuznetsov, V. A. Lyubetskii, “Computer Logic in Information Processes”, Probl. Peredachi Inf., 35:2 (1999),  107–111  mathnet  zmath
1996
27. V. A. Lyubetskii, “On Some Applications of the Semantic Evaluation Method”, Probl. Peredachi Inf., 32:3 (1996),  82–96  mathnet  mathscinet  zmath; Problems Inform. Transmission, 32:3 (1996), 290–302
1993
28. V. A. Lyubetskii, “On One Approach to Modelling Intelligent Systems”, Probl. Peredachi Inf., 29:3 (1993),  107–109  mathnet  zmath; Problems Inform. Transmission, 29:3 (1993), 295–297
1989
29. V. A. Lyubetskii, “Valuations and sheaves. On some questions of non-standard analysis”, Uspekhi Mat. Nauk, 44:4(268) (1989),  99–153  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:4 (1989), 37–112  isi
1985
30. V. A. Lyubetskii, “Some algebraic questions of nonstandard analysis”, Dokl. Akad. Nauk SSSR, 280:1 (1985),  38–41  mathnet  mathscinet  zmath
1983
31. V. A. Lyubetskii, E. I. Gordon, “Embedding of sheaves in a Heyting-valued universe.”, Dokl. Akad. Nauk SSSR, 268:4 (1983),  794–798  mathnet  mathscinet  zmath
1981
32. E. I. Gordon, V. A. Lyubetskii, “Some applications of nonstandard analysis in the theory of Boolean-valued measures”, Dokl. Akad. Nauk SSSR, 256:5 (1981),  1037–1041  mathnet  mathscinet  zmath
1971
33. A. G. Dragalin, V. A. Lyubetskii, V. I. Fukson, “Definable sequences of countable ordinals”, Dokl. Akad. Nauk SSSR, 196:6 (1971),  1263–1265  mathnet  mathscinet  zmath
1970
34. V. A. Lyubetskii, “From the existence of a nonmeasurable set of type $A_2$ there follows the existence of an uncountable set that contains no perfect subset of type $CA$”, Dokl. Akad. Nauk SSSR, 195:3 (1970),  548–550  mathnet  mathscinet
1969
35. A. G. Dragalin, V. A. Lyubetskii, “Construction of an effectively inaccessible cardinal in a natural prolongation of the Zermelo–Fraenkel system”, Dokl. Akad. Nauk SSSR, 187:6 (1969),  1225–1228  mathnet  mathscinet  zmath
1968
36. V. A. Lyubetskii, “Some consequences of the hypothesis on the uncountability of the set of constructible real numbers”, Dokl. Akad. Nauk SSSR, 182:4 (1968),  758–759  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Линейный алгоритм кратчайшей перестройки структур
K. Yu. Gorbunov, V. A. Lyubetskii
Seminar on Coding Theory
December 16, 2014 19:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019